# SDR AALA20101029DFW05

- Difficulty date: October 29, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- Aircraft time: 64,202 hours, 33,553 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 591009135
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DFW - CAPTAIN REPORTED MULTIPLE BIRD STRIKES ON CLIMBOUT.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RADOME.  SYSTEM GROUND CHECK NORMAL OPERATION.
